# SDR AADA5323597

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 986.5-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND AFT LAVATORY FLOOR SUPPORT BEAM BS 986.5 - BS 1016 LBL 20 DIAGONALLY TO LBL 4 CORRODED BEYOND LIMITS.  REMOVED FLOOR SUPPORT FROM STA 986.5 - STA 1016.  CORROSION REMOVAL BEYOND LIMITS PER 737 MM 51-10-6 AND MM 51-10-2.  FABRICATED SUPPORTS FROM 7075 T6 .100 INCH DIMENSION AREA 22.25 INCHES BY 2 INCHES BY 1.50 INCHES AND 11 INCHES BY 2 INCHES BY 1.50  INCHES.  TREATED AND PRIMED PER 737 SRM 51-10-2 AND MM 51-20-11, AND INSTALLED SUPPORTS PER 737 MM 51-30-2.  (X)
